Spatial homogenization of stochastic wave equation with large interaction

Jiang, Yongxin, Feng, Zhaosheng, Wang, Wei . Canadian Mathematical Bulletin 2016. 59 (3) :542-552

Locate this article in:

Bibtex

@article{CIS-434449,
  Author = {Jiang, Yongxin and Feng, Zhaosheng and Wang, Wei},
  Title = {Spatial homogenization of stochastic wave equation with large interaction},
  Journal = {Canadian Mathematical Bulletin},
  Volume = {59},
  Number = {3},
  Year = {2016},
  Pages = {542--552},
  Keywords = {neumann boundary condition, random invariant manifold, approximation, homogeneous system}
}

Similar articles